Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
125 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes blackish specks in urine?

Answered by
Dr.
Dr. Matthew J. Mangat

Urologist

Practicing since :1981

Answered : 1893 Questions

default
Posted on Sat, 4 Jun 2016 in Urinary and Bladder Problems
Question: Hi my name is XXXXXXX I am 40yrs old I just went to the restroom and after I urinated I wiped myself a whole bunch of black stuff was on the toilet paper should I be concerned about that
doctor
Answered by Dr. Matthew J. Mangat 3 hours later
Brief Answer:
do the routine tests, for an idea of cause and treatment.

Detailed Answer:
Hello XXXXX and welcome to HCM.
As an Urologist, i can fully understand your concern.

You should follow the underlying advice :
1. Get examined by an Urologist and do the following tests :
2. urine routine and culture.
3. blood routine, creatinine, RBS,HbA1C,LFT,platelets,PT,VDRL,HIV and HbsAg.
4. ultrasound scan-KUB,with residual urine.

Also answer the following :
1. did you have this discoloration earlier.
2. did you have pain,while passing urine.
3. Do you go frequently, to pass urine.
4. What other medication,are you taking.

Wish you good health.
Feel free to clear all your doubts
Dr.Matthew J. Mangat.


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Matthew J. Mangat 1 hour later
Hi I am still taking the same meds nothing has changed my urine for the last few days has been like a dark yellow I have been having some pain below my belly button like sharp pain I don't know if I have a UTI it's never felt like this my meds are Cozaar atenolol levothyroxin metformin celebrex as needed also take Sprintec. Omeprezole carbazipime and wellbutrin and that's it THANK you
doctor
Answered by Dr. Matthew J. Mangat 1 hour later
Brief Answer:
The basic tests for UTI is needed.

Detailed Answer:
Hi XXXXX,

For your UTI symptoms,you'll need to do the tests,as mentioned in previous reply.

Your medication show, you're on treatment for, Diabetes,Hypertension,Hypothyroidism,Arthritis,and seizures or anxiety disorder.

Once the reports are available, i can give you an expert opinion.

Wish you well.

Dr.Matthew J. Mangat.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,  
Medical Topics ,  

Recent questions on  Sharp pain

doctor1 MD

Hello Sir/Mam, My self XXXXXXX XXXX and i m 29 yrs old.I m accountant by profession.from last 1 yr i m suffering from Sinus problem.I DAILY FEEL...

doctor1 MD

I HAVE BEEN HAVING SEVERE CRAMPS/SHARP PAINS IN MY PELVIS FOR THE LAST 2 DAYS. IT IS SPORADIC BUT VERY UNCOMFORTABLE WHEN IT OCCURS. I CANT...

doctor1 MD

My 17 year old daughter has sharp pain on her left side of her abdomen and has thrown up twice. She doesn't have a fever , I'm just curious what...

doctor1 MD

Two days ago I started getting occasional sharp pain inside my right ear and occasional shooting pains in my head, also on the right side. My head...

doctor1 MD

My period is now 16 days late, and it is very regular...I use a menstruation tracker. I have been feeling sick to my stomach, getting headaches,...